| Catalog Number |
109306 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Tissue Damage (2104)
| Date of Event |
10/19/2010
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
Event or Problem Description
Os 111551 - the dentist reported that almost six months after the dental implant was installed in patient's mouth, it was verified its non-osseointegration.Patient presented bone type iii.